# SDR 20000919SH002

- Difficulty date: May 25, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 900F2421545105
- Condition: Worn
- Location: Notar Thruster
- Part time: 246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVITS RESULTING FROM BEARING WEAR BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
